MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS HPCA PIB PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD-SOLIS HPCA PIB PUMP; PUMP, INFUSION, PCA
Catalog Number 21-2112-0300-01
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the pump failed volumetric accuracy test at 7.5% accuracy error and it was found out during not in use.
 
Additional Manufacturer Narrative
H3, h6: updated.The suspect pump was returned for evaluation.Visual inspection was performed and was found that there was a buckled upstream occlusion (uso) seal.The event history log (ehl) was reviewed and was confirmed that there were no anomalies noted related to the complaint.The service history review was performed, and it was confirmed that there was no previous repair noted.Delivery accuracy test was performed and was found that the device was under the specifications.The allegation made by the complainant could not be confirmed and the probable root cause of the event could not be identified.

Brand Name
CADD-SOLIS HPCA PIB PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25203014
Report Number3012307300-2026-05106
Device Sequence Number18664162
Product Code MEA
UDI-Device Identifier10610586038808
UDI-Public(01)10610586038808(11)160525
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-2112-0300-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown